Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 88

Diffusion approximation of systems with weakly ergodic Markov perturbations. II
A. Yu. Veretennikov and A. M. Kulik.
Theor. Probability and Math. Statist. 88 (2014), 1-17
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3112631
Statistical modelling of a 3D random field by using the Kotelnikov–Shannon decomposition
Z. O. Vyzhva and K. V. Fedorenko.
Theor. Probability and Math. Statist. 88 (2014), 19-34
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3112632
An estimate of the stability for nonhomogeneous Markov chains under classical minorization condition
V. V. Golomozyĭ.
Theor. Probability and Math. Statist. 88 (2014), 35-49
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3112633
On the distribution of functionals of the subordinator
D. V. Gusak.
Theor. Probability and Math. Statist. 88 (2014), 51-66
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3112634
Extrapolation of periodically correlated stochastic processes observed with noise
I. I. Dubovets’ka and M. P. Moklyachuk.
Theor. Probability and Math. Statist. 88 (2014), 67-83
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3112635
The multivariate Black & Scholes market: conditions for completeness and no-arbitrage
J. Dhaene, A. Kukush and D. Linders.
Theor. Probability and Math. Statist. 88 (2014), 85-98
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3112636
Limit theorems for extremal residuals in a regression model with heavy tails of observation errors
O. V. Ivanov and I. K. Matsak.
Theor. Probability and Math. Statist. 88 (2014), 99-108
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3112637
The asymptotic behavior of rare Markov moments defined on time inhomogeneous Markov chains
M. V. Kartashov.
Theor. Probability and Math. Statist. 88 (2014), 109-121
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3112638
An approximation of stochastic processes belonging to the Orlicz space in the norm of the space $C[0,∞)$
Yu. V. Kozachenko and O. E. Kamenshchikova.
Theor. Probability and Math. Statist. 88 (2014), 123-138
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Convergence of exit times for diffusion processes
Yu. S. Mishura and V. V. Tomashyk.
Theor. Probability and Math. Statist. 88 (2014), 139-149
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Large deviations for impulsive processes in the scheme of the Lévy approximation
I. V. Samoĭlenko.
Theor. Probability and Math. Statist. 88 (2014), 151-160
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3112641
Moment measures of mixed empirical random point processes and marked point processes in compact metric spaces. I
M. G. Semeĭko.
Theor. Probability and Math. Statist. 88 (2014), 161-174
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3112642
The asymptotic normality of an adjusted least squares estimator in a multivariate vector errors-in-variables regression model
I. O. Sen’ko.
Theor. Probability and Math. Statist. 88 (2014), 175-190
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3112643
A Baxter type estimator of an unknown parameter of the covariance function in the non-Gaussian case
O. O. Synyavs’ka.
Theor. Probability and Math. Statist. 88 (2014), 191-201
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3112644
The uniqueness of the quasi-likelihood estimator in the Poisson model with an error in the regressor
S. V. Shklyar.
Theor. Probability and Math. Statist. 88 (2014), 203-216
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3112645